EconPapers    
Economics at your fingertips  
 

Abstract and Applied Analysis

1996 - 2025

Continued by Abstract and Applied Analysis.

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2019, month December, 2019

The Aronsson Equation, Lyapunov Functions, and Local Lipschitz Regularity of the Minimum Time Function pp. 1-9 Downloads
Pierpaolo Soravia

Volume 2019, month August, 2019

Least-Norm of the General Solution to Some System of Quaternion Matrix Equations and Its Determinantal Representations pp. 1-18 Downloads
Abdur Rehman, Ivan Kyrchei, Muhammad Akram, Ilyas Ali and Abdul Shakoor

Volume 2019, month July, 2019

Stable Numerical Solutions Preserving Qualitative Properties of Nonlocal Biological Dynamic Problems pp. 1-7 Downloads
M.-A. Piqueras, R. Company and L. Jódar

Volume 2019, month June, 2019

Fractional Integral and Derivative Formulas by Using Marichev-Saigo-Maeda Operators Involving the S-Function pp. 1-19 Downloads
D. L. Suthar and Hafte Amsalu
Constructive Existence of (1,1)-Solutions to Two-Point Value Problems for Fuzzy Linear Multiterm Fractional Differential Equations pp. 1-18 Downloads
HuiChol Choi, SungHyok Kwon, Kinam Sin, Sunae Pak and Sungryol So
Blow-Up of Solutions with High Energies of a Coupled System of Hyperbolic Equations pp. 1-11 Downloads
Jorge A. Esquivel-Avila
The Modified Coupled Hirota Equation: Riemann-Hilbert Approach and N-Soliton Solutions pp. 1-10 Downloads
Siqi Xu

Volume 2019, month May, 2019

A Convolution Theorem Related to Quaternion Linear Canonical Transform pp. 1-9 Downloads
Mawardi Bahri and Ryuichi Ashino
On a Parametric Mulholland-Type Inequality and Applications pp. 1-8 Downloads
Bicheng Yang, Meifa Huang and Yanru Zhong
Multiple of Solutions for Nonlocal Elliptic Equations with Critical Exponent Driven by the Fractional - Laplacian of Order pp. 1-6 Downloads
M. Khiddi
Optimal Control against the Human Papillomavirus: Protection versus Eradication of the Infection pp. 1-13 Downloads
Fernando Saldaña, Andrei Korobeinikov and Ignacio Barradas

Volume 2019, month April, 2019

Certain Subclasses of Bi-Close-to-Convex Functions Associated with Quasi-Subordination pp. 1-6 Downloads
Gurmeet Singh, Gurcharanjit Singh and Gagandeep Singh
On the Resolution of an Inverse Problem by Shape Optimization Techniques pp. 1-6 Downloads
Chahnaz Zakia Timimoun
Common Fixed Point Theorems for a Pair of Self-Mappings in Fuzzy Cone Metric Spaces pp. 1-10 Downloads
Saif Ur Rehman, Yongjin Li, Shamoona Jabeen and Tayyab Mahmood

Volume 2019, month March, 2019

The Existence of Positive Solution for Semilinear Elliptic Equations with Multiple an Inverse Square Potential and Hardy-Sobolev Critical Exponents pp. 1-10 Downloads
M. Khiddi
Inequality of Ostrowski Type for Mappings with Bounded Fourth Order Partial Derivatives pp. 1-6 Downloads
Waseem Ghazi Alshanti

Volume 2019, month February, 2019

On the Relationship between the Inhomogeneous Wave and Helmholtz Equations in a Fractional Setting pp. 1-9 Downloads
Mateo Dulce and Alexander Getmanenko
Hopf-Bifurcation Analysis of Pneumococcal Pneumonia with Time Delays pp. 1-21 Downloads
Fulgensia Kamugisha Mbabazi, Joseph Y. T. Mugisha and Mark Kimathi

Volume 2019, month January, 2019

Determinantal Representations of General and (Skew-)Hermitian Solutions to the Generalized Sylvester-Type Quaternion Matrix Equation pp. 1-14 Downloads
Ivan I. Kyrchei
The Numbers of Positive Solutions by the Lusternik-Schnirelmann Category for a Quasilinear Elliptic System Critical with Hardy Terms pp. 1-9 Downloads
Mustapha Khiddi

Volume 2018, month December, 2018

Generalized Fractional-Order Bernoulli Functions via Riemann-Liouville Operator and Their Applications in the Evaluation of Dirichlet Series pp. 1-5 Downloads
Jorge Sanchez-Ortiz
Fixed Point Theorems for - Contractions in Generalized Metric Spaces pp. 1-6 Downloads
Seong-Hoon Cho
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour pp. 1-8 Downloads
Georg Wehowar and Erika Hausenblas
An Inverse Source Problem for Singular Parabolic Equations with Interior Degeneracy pp. 1-16 Downloads
Khalid Atifi, Idriss Boutaayamou, Hamed Ould Sidi and Jawad Salhi

Volume 2018, month November, 2018

Qualitative Properties of Nonnegative Solutions for a Doubly Nonlinear Problem with Variable Exponents pp. 1-14 Downloads
Zakariya Chaouai and Abderrahmane El Hachimi
Exact Null Controllability, Stabilizability, and Detectability of Linear Nonautonomous Control Systems: A Quasisemigroup Approach pp. 1-12 Downloads
Sutrima Sutrima, Christiana Rini Indrati and Lina Aryati
On the Convex and Convex-Concave Solutions of Opposing Mixed Convection Boundary Layer Flow in a Porous Medium pp. 1-5 Downloads
M. Aïboudi, K. Boudjema Djeffal and B. Brighi
Some Oscillation Results for Even Order Delay Difference Equations with a Sublinear Neutral Term pp. 1-6 Downloads
Govindasamy Ayyappan and Gunasekaran Nithyakala

Volume 2018, month October, 2018

A Natural Diffusion Distance and Equivalence of Local Convergence and Local Equicontinuity for a General Symmetric Diffusion Semigroup pp. 1-9 Downloads
Maxim J. Goldberg and Seonja Kim
On Computability and Applicability of Mann-Reich-Sabach-Type Algorithms for Approximating the Solutions of Equilibrium Problems in Hilbert Spaces pp. 1-9 Downloads
F. O. Isiogugu, P. Pillay and P. U. Nwokoro
Systems with Local and Nonlocal Diffusions, Mixed Boundary Conditions, and Reaction Terms pp. 1-10 Downloads
Mauricio Bogoya and Julio D. Rossi
Existence and Attractivity Results for Coupled Systems of Nonlinear Volterra–Stieltjes Multidelay Fractional Partial Integral Equations pp. 1-10 Downloads
Saïd Abbas, Mouffak Benchohra, Naima Hamidi and Gaston N’Guérékata
Best Proximity Point Theorems for Cyclic Relatively -Nonexpansive Mappings in Modular Spaces pp. 1-8 Downloads
Karim Chaira and Samih Lazaiz

Volume 2018, month September, 2018

A New Method of Hypothesis Test for Truncated Spline Nonparametric Regression Influenced by Spatial Heterogeneity and Application pp. 1-13 Downloads
Sifriyani, I. N. Budiantara, S. H. Kartiko and Gunardi

Volume 2018, month August, 2018

Global Dynamics of an SVEIR Model with Age-Dependent Vaccination, Infection, and Latency pp. 1-21 Downloads
Rodrigue Yves M’pika Massoukou, Suares Clovis Oukouomi Noutchie and Richard Guiem

Volume 2018, month July, 2018

On the Rate of Convergence of P-Iteration, SP-Iteration, and D-Iteration Methods for Continuous Nondecreasing Functions on Closed Intervals pp. 1-6 Downloads
Jukkrit Daengsaen and Anchalee Khemphet
An Extended Generalized -Extensions for the Apostol Type Polynomials pp. 1-13 Downloads
Letelier Castilla, William Ramírez and Alejandro Urieles
Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in pp. 1-13 Downloads
Sanghyun Cho
Existence Theorems on Solvability of Constrained Inclusion Problems and Applications pp. 1-10 Downloads
Teffera M. Asfaw

Volume 2018, month June, 2018

A Novel Method for Solving Nonlinear Volterra Integro-Differential Equation Systems pp. 1-6 Downloads
Mohammad Hossein Daliri Birjandi, Jafar Saberi-Nadjafi and Asghar Ghorbani
Generalized Fractional Integral Operators Involving Mittag-Leffler Function pp. 1-8 Downloads
Hafte Amsalu and D. L. Suthar
The Existence and Structure of Rotational Systems in the Circle pp. 1-11 Downloads
Jayakumar Ramanathan
Multiresolution Analysis Applied to the Monge-Kantorovich Problem pp. 1-9 Downloads
Armando Sánchez-Nungaray, Carlos González-Flores and Raquiel R. López-Martínez

Volume 2018, month May, 2018

The Implementation of Milstein Scheme in Two-Dimensional SDEs Using the Fourier Method pp. 1-7 Downloads
Yousef Alnafisah
A Version of Uncertainty Principle for Quaternion Linear Canonical Transform pp. 1-7 Downloads
Mawardi Bahri, Resnawati and Selvy Musdalifah
A Deposition Model: Riemann Problem and Flux-Function Limits of Solutions pp. 1-14 Downloads
Hongjun Cheng and Shiwei Li
Controllability and Observability of Nonautonomous Riesz-Spectral Systems pp. 1-10 Downloads
Sutrima Sutrima, Christiana Rini Indrati and Lina Aryati
Hermite Interpolation with PH Curves Using the Enneper Surface pp. 1-10 Downloads
Hyun Chol Lee, Jae Hoon Kong and Gwangil Kim

Volume 2018, month April, 2018

On Solvability Theorems of Second-Order Ordinary Differential Equations with Delay pp. 1-6 Downloads
Nai-Sher Yeh
Optimal Rational Approximations by the Modified Fourier Basis pp. 1-21 Downloads
Arnak V. Poghosyan and Tigran K. Bakaryan

Volume 2018, month March, 2018

Stability for Linear Volterra Difference Equations in Banach Spaces pp. 1-6 Downloads
Rigoberto Medina
Time Scale Inequalities of the Ostrowski Type for Functions Differentiable on the Coordinates pp. 1-10 Downloads
Eze R. Nwaeze, Seth Kermausuor and Ana M. Tameru
Numerical Simulation for a Three-Dimensional Air Pollution Measurement Model in a Heavy Traffic Area under the Bangkok Sky Train Platform pp. 1-10 Downloads
Kewalee Suebyat and Nopparat Pochai

Volume 2018, month February, 2018

Numerical Simulation of a One-Dimensional Water-Quality Model in a Stream Using a Saulyev Technique with Quadratic Interpolated Initial-Boundary Conditions pp. 1-7 Downloads
Pawarisa Samalerk and Nopparat Pochai
Solution of Sequential Hadamard Fractional Differential Equations by Variation of Parameter Technique pp. 1-7 Downloads
Mohammed M. Matar
Two Sufficient Conditions for Convex Ordering on Risk Aggregation pp. 1-5 Downloads
Dan Zhu and Chuancun Yin

Volume 2018, month January, 2018

Soliton Solutions of the Coupled Schrödinger-Boussinesq Equations for Kerr Law Nonlinearity pp. 1-8 Downloads
Anwar Ja’afar Mohamad Jawad and Mahmood Jawad Abu-AlShaeer
Multiobjective Optimization, Scalarization, and Maximal Elements of Preorders pp. 1-6 Downloads
Paolo Bevilacqua, Gianni Bosi and Magalì Zuanon
Necessary and Sufficient Conditions for Set-Valued Maps with Set Optimization pp. 1-6 Downloads
Abdessamad Oussarhan and Ikram Daidai
Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions pp. 1-17 Downloads
G. M. N’Guérékata and Marko Kostić
Page updated 2025-03-31